# SDR AALA20170715004

- Difficulty date: July 15, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 74,680 hours, 9,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EMERGENCY POWER SUPPLY ABOVE DOOR 4L IS INOP. REPLACED EMERGENCY POWER SUPPLY ABOVE DOOR 4L IAW AMM 33-51-06. PERFORMED OPERATIONAL TEST OF THE EMERGENCY LIGHT IAW AMM 33-51-00. THE LIGHTS ARE OK FOR SVC.
